# SDR FDEA201906211394

- Difficulty date: June 21, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD   LUG HOLE BORE (A AND B HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-  52-03. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-  52-03 AND EA # 1-5750-132283 C PART 5 STEP 2.A AND STEP 2.B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
